Share Facebook
Crohn's Disease Forum » Treatment » Pimples everywhere using Humira


11-04-2017, 07:12 AM   #1
Edwards667
 
Join Date: May 2014

My Support Groups:
Pimples everywhere using Humira

I started on Humira earlier this year and so far so good, my bowels are not giving me any issues and they seem to be working for me. However after the second set of injections I started getting acne and pimples all over my chest, most notably more on the side I inject on. Has anyone else had this?

I showed my GI and they said it could be anything. I have blind pimples all over my right breast and I'm beginning to get concerned. I'm taking a week off the injections to give my body a break and I've used everything from honey and tea tree oil to steroid and antibiotic cream to get rid of them to no avail.

Can anyone give me some advice?
Reply

Crohn's Disease Forum » Treatment » Pimples everywhere using Humira
Thread Tools


All times are GMT -5. The time now is 03:38 PM.
Copyright 2006-2017 Crohnsforum.com